UPM Institutional Repository

Items where Author is "Mohd Jaffar, Mai Zurwatul Ahlam"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 3.

Article

Fatima, Sulayman and Krishnarajah, Isthrinayagy and Mohd Jaffar, Mai Zurwatul Ahlam and Adam, Mohd Bakri (2014) A mathematical model for the control of cholera in Nigeria. Research Journal of Environmental and Earth Sciences, 6 (6). pp. 321-325. ISSN 2041-0484; ESSN: 2041-0492

Mohd Jaffar, Mai Zurwatul Ahlam and Davidson, F. A. (2013) Basic rules for polarised cell growth. Journal of Theoretical Biology, 336. pp. 44-51. ISSN 0022-5193; ESSN: 1095-8541

Thesis

Mohd Jaffar, Mai Zurwatul Ahlam (2007) Necessery and Sufficient Condition for Extention of Convolution Semigroup. Masters thesis, Universiti Putra Malaysia.

This list was generated on Fri Feb 21 04:08:06 2020 UTC.